|ITEM METADATA RECORD
|Title: ||On the distribution of sums of random variables with copula-induced dependence|
|Authors: ||Gijbels, Irène ×|
Herrmann, Klaus #
|Issue Date: ||2014 |
|Series Title: ||Insurance: Mathematics & Economics vol:59 pages:27-44|
|Publication status: ||published|
|KU Leuven publication type: ||IT|
|Appears in Collections:||Statistics Section|
× corresponding author|
# (joint) last author|
|Files in This Item:
There are no files associated with this item.
Request a copy
All items in Lirias are protected by copyright, with all rights reserved.
© Web of science